# SDR IPXA2013123001175

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP COVE PANEL HAS THREE AREAS OF DAMAGE ON LWR SKIN.  REPAIRED IAW EO-B747-5750-52339-A.
